A criterion for the existence of a plane model with two non-smooth Galois points for algebraic curves is presented, which is a generalization of Fukasawa’s criterion for two smooth Galois points. Multiplicities and order sequences at Galois points are also described in detail.
The author was partially supported by Grant-in-Aid for JSPS Research Fellows (No. 20J12384).
"A criterion for the existence of a plane model with two inner Galois points for algebraic curves." Hiroshima Math. J. 51 (2) 163 - 176, July 2021. https://doi.org/10.32917/h2020094